# SDR ASAA2022080439345

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 662 hours, 220 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT WITH BOTH ND'S DISPLAYING WX RADAR, PWS FAIL AND WXR FAIL ILLUMINATED ON BOTH ND'S. AFTER THE WX RADAR WAS OFF FOR 30 MINUTES, WE TURNED THE WX RADAR BACK ON AND EVERYTHING OPERATED NORMALLY. GROUNDED - YES. NO A/C HISTORY. CYCLED WETHER RADAR C/B, OPS NORMAL PER B737-9 AMM 34-41-00-710-801. GROUND VERIFICATION GOOD.
